# SDR FDEA201303010482

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N513140
- Condition: Corroded
- Location: Bs 365-386
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RBL 24 SEAT TRACK SUPPORT FLANGE FOUND CORRODED AT BS 365.25-386.  R & R WITH NEW SEAT TRACK SUPPORT IAW DWG 141N5130, SHT 2, REV.E. REPAIR IS MAJOR.
